MathSciNet Relay Station
MathSciNet bibliographic data
MR2944006 34C07 (34C14)
Chen, Xingwu; Giné, Jaume; Romanovski, Valery G.; Shafer, Douglas S. The $1:-q$ resonant center problem for certain cubic Lotka-Volterra systems. Appl. Math. Comput. 218 (2012), no. 23, 11620–11633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement